# SDR HEEA0015861

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 90321003
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLY GAUGE ON FUEL INDICATOR ERRATIC AND INDICATOR FLUCTUATES FROM FULL TO EMPTY IN-FLIGHT.
